# SDR 2023FA0000067

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: General aviation
- Aircraft: XAJOY
- Make and model: Boeing 737852
- Aircraft serial: 35121
- Aircraft time: 57,941 hours, 22,367 cycles
- System (JASC): 2700 · Flight Control System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON DOES NOT GO BACK TO NEUTRAL LEFT & RIGHT FRM 271 060 48
